# SDR SWAA2022080830994

- Difficulty date: July 19, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET BROKEN BS867 LBL10 WL166 / [01] REMOVED AND REPLACED ACB LAV TANK BULKHEAD LOWER BRACKET BS 867; LBL 10; WL 166 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 149A8104; DWG#149A8102.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] VERIFIED COMPLETE
